# SDR DALA1014363733

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 25,750 hours, 15,094 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STR U-12 WAS CRACKED AT OTBD END JUST INBD OF WING STA 620. STRINGER WAS REPAIRED IAW ERA 483437-14.  (DL738101607)
